# SDR AMTA200600597

- Difficulty date: October 4, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF EGT RAPIDLY ROSE BEYOND 855C HAD TO REDUCE POWER TO STAY WITHIN LIMITS ON CLIMB-OUT.  CLIMB 2 SELECTED EGT 810C, N3 997 PERCENT COULD NOT HOLD MAX CONTINUOUS OR CLIMB POWER.  (M)
